Author Topic: Windows and waves  (Read 211 times)

[Buddie]

Windows and waves
« on: May 07, 2022, 02:11:39 pm »
I tapered without a clue of what I was doing, looking bad I was in almost a constant wave.  Since finding BB, Iíve followed a regimented tapering with some adjustments here and there.
Is it common for the waves to be much more extreme during the day and especially when out in public with a lot more stimuli.?  Should i push myself or has the experience been that the brain and body will naturally heal and adjust to accepting more stimuli.?
Has anyone else felt sudden fright, flight, freeze kick in in overdrive out of no where?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Windows and waves
« Reply #1 on: May 13, 2022, 01:31:09 am »
I wouldn't push too much, you have enough stimulation going on in your body without feeling the need to add more but this doesn't mean you should hide away either, you need to preserve the life you want to step back into when you recover.

I found when I recovered everything returned to normal for me and I did experience the sudden fright, I was full of fear.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Windows and waves
« Reply #2 on: May 13, 2022, 09:46:47 am »
[...], I completely understand the overstimulation thing.  I tried to stay reasonably active during my taper and in the early days post-jump but once I hit my limit, I longed to get home and into my quiet house and have some alone time.  [...] is right, pushing yourself once you've hit your limit won't gain you anything - it will only drain you further.  I guess the key is to find a balance between some activity and some time to rest and heal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Windows and waves
« Reply #3 on: May 13, 2022, 11:51:13 am »
Thank you for the response,
What are the signs for deciding when itís time to reduce more? It appears that even with windows, withdrawals are present.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Windows and waves
« Reply #4 on: May 13, 2022, 06:50:07 pm »
Many of us use function as a guide and I did as well.  If I could maintain my daily responsibilities (and the withdrawl symptoms weren't too terrible) I proceeded with reducing my dose.  It helps to keep a journal of where you are in reductions and any symptoms you are having/how you are functioning.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.